MAUDE Adverse Event Report: C.R. Bard Inc. (Covington) -1018233 Bardex® I.C. Foley Catheter; Latex Foley Catheter

C.R. Bard Inc. (Covington) -1018233 Bardex® I.C. Foley Catheter; Latex Foley Catheter
Catalog Number 0165SI16
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Sepsis (2067); Urinary Tract Infection (2120); Peritonitis (2252)
Date of Event 08/17/2026
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The investigation is still in progress.Once the investigation is complete a supplemental report will be filed.Ibaraki prefecture federation of agricultural cooperatives for health and welfare: (b)(6) medical center.Udi format updated with available product information per gudid.H11: section a through f - the information provided by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
 
Event or Problem Description
It was reported that a catheter was placed on august 8 for a patient hospitalized in the neurology department due to a cerebral infarction.It was temporarily removed on august 12, but the patient developed urinary retention on august 16, and approximately 700 ml of urine was ejected via catheterization.On august 17, a foley catheter was placed, but the patient complained of abdominal pain.A contrast enhanced ct scan revealed that the catheter had penetrated the bladder wall by approximately 5 cm and was protruding outside the bladder.The patient has developed sepsis due to a urinary tract infection (uti), which has led to peritonitis.

Brand Name
Bardex® I.C. Foley Catheter
Common Device Name
Latex Foley Catheter
Manufacturer (Section D)
C.R. Bard Inc. (Covington) -1018233
8195 industrial blvd
covington GA 30014
Manufacturer (Section G)
C.R. Bard Inc. (Covington) -1018233
8195 industrial blvd
covington GA 30014
Manufacturer Contact
xeeroy rada
8195 industrial blvd
covington, GA 30014
+1(770)784-6100
MDR Report Key50420798
Report Number1018233-2026-05549
Device Sequence Number13410002
Product Code MJC
UDI-Device Identifier00801741016745
UDI-Public(01)00801741016745
Combination Product (Y/N)Y
Initial Reporter CountryJA
PMA/510(K) Number
K040658
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,User Facility
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 09/17/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue Number0165SI16
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer Not provided
Supplement Date Received by Manufacturer09/17/2026
Initial Report FDA Received Date08/24/2026
Supplement Report FDA Received Date09/18/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown